# SDR AALA991981

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Controller
- Part number: 285N001140
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 84 - ON APPROACH, LEADING EDGE SLAT DISAGREE 20 DEGREES.  EMERGENCY DECLARED LANDED ORD WITHOUT INCIDENT.  REPLACED FLAP/SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  FLAPS WERE NEVER OVER SPED.  (M)
